# SDR UALA2009061201674

- Difficulty date: June 10, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 56,000 hours, 20,510 cycles
- Engine: Pwa PW2037
- Engine time: 54,336 hours, 19,345 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2000
- Part serial: 726585
- Condition: Fire
- Location: Right
- Part time: 54,336 hours, 19,345 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

TAILPIPE FIRE RIGHT ENGINE ON START.  FLAP, CANOES, WING PANEL FIRE DAMAGE.  NR 2 ENGINE REMOVED AND SENT TO SFO TEST CELL FOR EVALUATION.  REPLACED NR 2 ENGINE.
